| Catalog Number |
SRLP-440 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: rupture and "baker grade iv" capsular contracture.The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: "baker grade iv" capsular contracture.
Event or Problem Description
Healthcare professional reported "rupture".Mri confirmed intracapsular rupture on (b(6) 2025.Provider later noted "baker grade iv" capsular contracture via op.Report.This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b6.
Event or Problem Description
Healthcare professional reported "rupture".Mri confirmed intracapsular rupture on (b)(6) 2025.Provider later noted "baker grade iv" capsular contracture via op.Report.This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening and missing assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and stress marks ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "rupture/deflation".Later healthcare professional reported it was diagnosed via mri.Later healthcare professional reported "developed painful grade 4 capsular contracture".This record is for the right side.Device was explanted and replaced.